# SDR 0104099868

- Difficulty date: August 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 54,952 hours, 52,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a 3" crack was found on the leading edge rib at station xrs 129. Material 7075-t6, repaired per EA 98-185067 and SRM 57-02.
